RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 4, Pages 623–653 (Mi tvp5227)  

Stability conditions for queueing systems with regenerative flow of interruptions

L. G. Afanas'eva, A. W. Tkachenko

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: This paper is focused on the multichannel queueing system with heterogeneous servers, regenerative input flow, and a regenerative process of interruptions. Two service disciplines are studied: preemptive-repeat-different service discipline and preemptive resume service discipline. We consider discrete as well as continuous-time cases. We introduce an auxiliary service flow, which does not depend on the input flow, and construct the common points of regeneration for these two flows. Using such a synchronization method, we establish necessary and sufficient conditions for stability of the system under some additional assumptions. Additionally, under weaker assumptions, we also find the conditions needed for the queue length process to be stochastically bounded.

Keywords: multichannel queueing system, stability, interruption, priority, regeneration, synchronization.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00468


DOI: https://doi.org/10.4213/tvp5227

Full text: PDF file (588 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:4, 507–531

Bibliographic databases:

Received: 13.06.2018
Accepted:21.06.2018

Citation: L. G. Afanas'eva, A. W. Tkachenko, “Stability conditions for queueing systems with regenerative flow of interruptions”, Teor. Veroyatnost. i Primenen., 63:4 (2018), 623–653; Theory Probab. Appl., 63:4 (2019), 507–531

Citation in format AMSBIB
\Bibitem{AfaTka18}
\by L.~G.~Afanas'eva, A.~W.~Tkachenko
\paper Stability conditions for queueing systems with regenerative flow of interruptions
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 4
\pages 623--653
\mathnet{http://mi.mathnet.ru/tvp5227}
\crossref{https://doi.org/10.4213/tvp5227}
\elib{http://elibrary.ru/item.asp?id=36361401}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 4
\pages 507--531
\crossref{https://doi.org/10.1137/S0040585X97T989349}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457756800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064640042}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5227
  • https://doi.org/10.4213/tvp5227
  • http://mi.mathnet.ru/eng/tvp/v63/i4/p623

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:132
    References:16
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019